# SDR 2002FA0000279

- Difficulty date: February 14, 2002
- Submitted: March 1, 2002
- Operation: General aviation
- Aircraft: N89087
- Make and model: Cessna 152
- Aircraft serial: 15282625
- Engine: Lyc O235L2C
- System (JASC): 8000 · Engine Starting System
- Part: Contactor
- Part number: S1577A1
- Condition: Stuck
- Location: Starter
- Part time: 47 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER ENGAGED UPON CLOSING AIRCRAFT MASTER SWITCH.  FOUND S1577A1 CONTACTOR IN THE STUCK CLOSED POSITION, WITH NO ELECTRICAL POWER APPLIED.  REPLACED CONTACTOR.
